# SDR DL757090541

- Difficulty date: March 27, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31313
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SKIN/STRINGER REPAIR, A FUSELAGE FRAME TEAR STRAP WAS MISDRILLED AT FS 458, S-1.  A MORE EXTENSIVE REPAIR WAS INSTALLED TO REPAIR THE DAMAGE IN AN AD-RELATED AREA.
